MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HEART CATH DRAPE PACK (HCJMC)644; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE HEART CATH DRAPE PACK (HCJMC)644; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN43HCJMD
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.A review of the device history record for the lot number reported, 20191026-23-sh, revealed the towel was manufactured on november 1st, 2019.The average linting data is 0.155g/10 pieces.No sample available at the time of investigation.According to supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, there were no abnormalities found during production of the operating room towels; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported blue towels (pwtb04-stm) in kit (san43hcjmd) shedding a lot of lint during peripheral interventional procedure.When the towels stay wet in the bowl, blue lint was found at the bottom of the bowl and reportedly it causes the wires to get caught up in the blue towels.The towels were used to hold the wires down on the table and for excess flow of blood from the access site sheath.Lint found on wires and in the water bowls was manually removed.No injury or adverse effect reported.

Brand Name
HEART CATH DRAPE PACK (HCJMC)644
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11334789
Report Number1423537-2021-00597
Device Sequence Number19110539
Product Code OEQ
UDI-Device Identifier10888439623567
UDI-Public10888439623567
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN43HCJMD
Device Catalogue NumberSAN43HCJMD
Device Lot Number454896
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Patient Sequence Number1
Patient Age78 YR
Patient Weight118